On the integrals of the square of the absolute value of trigonometric polynomials over the prime numbers
Doklady Akademii Nauk, Tome 227 (1976) no. 3, pp. 551-554 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1976_227_3_a8,
     author = {A. F. Lavrik},
     title = {On the integrals of the square of the absolute value of trigonometric polynomials over the prime numbers},
     journal = {Doklady Akademii Nauk},
     pages = {551--554},
     year = {1976},
     volume = {227},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1976_227_3_a8/}
}
TY  - JOUR
AU  - A. F. Lavrik
TI  - On the integrals of the square of the absolute value of trigonometric polynomials over the prime numbers
JO  - Doklady Akademii Nauk
PY  - 1976
SP  - 551
EP  - 554
VL  - 227
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DAN_1976_227_3_a8/
LA  - ru
ID  - DAN_1976_227_3_a8
ER  - 
%0 Journal Article
%A A. F. Lavrik
%T On the integrals of the square of the absolute value of trigonometric polynomials over the prime numbers
%J Doklady Akademii Nauk
%D 1976
%P 551-554
%V 227
%N 3
%U http://geodesic.mathdoc.fr/item/DAN_1976_227_3_a8/
%G ru
%F DAN_1976_227_3_a8
A. F. Lavrik. On the integrals of the square of the absolute value of trigonometric polynomials over the prime numbers. Doklady Akademii Nauk, Tome 227 (1976) no. 3, pp. 551-554. http://geodesic.mathdoc.fr/item/DAN_1976_227_3_a8/